# SDR AALA20150608005

- Difficulty date: June 8, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 66,754 hours, 8,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283W6032
- Part serial: 17204
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT MAIN CABIN SECTION EMER LIGHTS INOPERATIVE.  R & R 4L BATTERY PACK SUPPLY IAW AMM 33-51-06.  PERFORMED OPERATIONAL CHECK.  SYS CHECKED NORMAL.
